Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Getting severe abdominal pain during menstruation. Temporary relief from cyclopalm plus. Suggestion

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1996
Answered : 961 Questions
I am getting toooo much abdomen pain at periods time.
please give the advice for the periods pain.
at periods time I can't go office.......... I can't do any work
cyclopalm plus tablet iam using some times it will give relief but if I use that tablet regular means any problem will come please suggest to me
Posted Mon, 20 May 2013 in General Health
Answered by Dr. Prasad Akole 37 minutes later
Dear friend, welcome to Healthcaremagic!
I am Dr. Prasad Akole (Critical Care Expert- and am glad to address to your query here.

Severe menstrual pain which is not helped by tab. Cyclopam plus needs evaluation.

Do you experience excessive bleeding/ clots?
Are the cycles regular?
Do you have any other diseases?
Do you have any problems with bladder/ bowels?
Any fever/ PV discharge?

I would advise a visit to a gynaecologist for evaluation if tablets are not helping.
Cyclopam plus contains a combination of 3 medicines which should relieve most of the routine menstrual pains.

More pains could mean some other problem.
Please answer the questions and get an appointment with a gynaec.

These tablets have no serious harm on continuation for short periods. But gynaec problems, if any, may worsen. A sonography may be advised.

I hope to have answered your query satisfactorily. I would be glad to answer any further queries. Take care and please keep me informed of your progress at
Good Luck!

As it helps us to improve continuously, may I request you to write a rating review before you ‘accept’ and ‘close’ the query.
Thank you!!
Above answer was peer-reviewed by
Follow-up: Getting severe abdominal pain during menstruation. Temporary relief from cyclopalm plus. Suggestion 5 minutes later
Normal bleeding only
Periods cycle is regular
I don't have any other diseases
I don't have any bladder/bowels
Only I am getting too much stomach pain
periods I will not get any fever or any thing
Already I am went with gynic also she taken scan & she said there is no any other problems she said.

But I am getting pain

what should I have to do
Answered by Dr. Prasad Akole 13 minutes later
Ok. Good that you have no pathology underlying as per your gynaec.

If there is still pain, you can try taking additional doses of paracetamol (crocin), apart from your cyclopam plus content.

If not working, you can try switching to another NSAID like ibuprofen 9combiflam), naproxen/piroxicam instead of mefenamic acid (on doctor’s advise and prescription).

Try avoiding stress.You can try relaxation techniques, yoga, warm shower baths, massage of the lower abdomen during pains etc at home.

If still unrelieved, It is prudent to re-visit the gyn, expert and ask if alternatives like OC pill, hormonal therapy or another smooth muscle relaxant and NSAID can be tried.

I hope it should solve the problem.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor